RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2019, том 24, выпуск 3, страницы 266–280 (Mi rcd477)  

A Note about Integrable Systems on Low-dimensional Lie Groups and Lie Algebras

Alexey Bolsinovab, Jinrong Baob

a Faculty of Mechanics and Mathematics, Moscow State University, 11992 Russia
b School of Mathematics, Loughborough University, Loughborough, Leicestershire, LE11 3TU, United Kingdom

Аннотация: The goal of the paper is to explain why any left-invariant Hamiltonian system on (the cotangent bundle of) a $3$-dimensonal Lie group $G$ is Liouville integrable. We derive this property from the fact that the coadjoint orbits of $G$ are two-dimensional so that the integrability of left-invariant systems is a common property of all such groups regardless their dimension.
We also give normal forms for left-invariant Riemannian and sub-Riemannian metrics on $3$-dimensional Lie groups focusing on the case of solvable groups, as the cases of $SO(3)$ and $SL(2)$ have been already extensively studied. Our description is explicit and is given in global coordinates on $G$ which allows one to easily obtain parametric equations of geodesics in quadratures.

Ключевые слова: Integrable systems, Lie groups, geodesic flow, left-invariant metric, sub-Riemannian structure

Финансовая поддержка Номер гранта
Российский научный фонд 17-11-01303
This work was supported by the Russian Science Foundation (project No. 17-11-01303).


DOI: https://doi.org/10.1134/S156035471903002X

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37J35, 53B50, 70H06, 70S10
Поступила в редакцию: 17.09.2018
Принята в печать:20.10.2018
Язык публикации: английский

Образец цитирования: Alexey Bolsinov, Jinrong Bao, “A Note about Integrable Systems on Low-dimensional Lie Groups and Lie Algebras”, Regul. Chaotic Dyn., 24:3 (2019), 266–280

Цитирование в формате AMSBIB
\RBibitem{BolBao19}
\by Alexey Bolsinov, Jinrong Bao
\paper A Note about Integrable Systems on Low-dimensional Lie Groups and Lie Algebras
\jour Regul. Chaotic Dyn.
\yr 2019
\vol 24
\issue 3
\pages 266--280
\mathnet{http://mi.mathnet.ru/rcd477}
\crossref{https://doi.org/10.1134/S156035471903002X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000470233800002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85066469876}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd477
  • http://mi.mathnet.ru/rus/rcd/v24/i3/p266

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:24
    Литература:6

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019